Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 32, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 25, 2012, 1:24 PM EDT for Charlotte County, DeSoto County, Sarasota County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 1:24 PM EDT (17:24 UTC)
- Expired
- Jun 25, 2012, 2:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Charlotte County, FL, DeSoto County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 99 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:37 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1113 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
100
WUUS52 KTBW 251724
SVRTBW
FLC015-027-115-251800-
/O.NEW.KTBW.SV.W.0032.120625T1724Z-120625T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
124 PM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
CHARLOTTE COUNTY IN SOUTHWEST FLORIDA...
* UNTIL 200 PM EDT.
* AT 121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CHARLOTTE COUNTY AIRPORT...
OR 8 MILES EAST OF PUNTA GORDA...AND MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BABCOCK WEBB WMA...FORT OGDEN AND BABCOCK RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
&&
LAT...LON 2700 8206 2713 8205 2728 8158 2681 8155
2677 8156 2677 8200
TIME...MOT...LOC 1724Z 238DEG 36KT 2693 8191
$$1 follow-up statement
555
WWUS52 KTBW 251746
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
146 PM EDT MON JUN 25 2012
FLC115-251756-
/O.CAN.KTBW.SV.W.0032.000000T0000Z-120625T1800Z/
SARASOTA FL-
146 PM EDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SARASOTA COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2677 8156 2677 8198 2697 8191 2719 8185
2728 8158
TIME...MOT...LOC 1746Z 238DEG 36KT 2705 8170
$$
FLC015-027-251800-
/O.CON.KTBW.SV.W.0032.000000T0000Z-120625T1800Z/
DESOTO FL-CHARLOTTE FL-
146 PM EDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EASTERN CHARLOTTE AND SOUTHEASTERN DESOTO COUNTIES...
AT 143 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTH OF BABCOCK RANCH...OR 15 MILES
SOUTHEAST OF ARCADIA...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT PORTIONS OF...
BABCOCK RANCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
&&
LAT...LON 2677 8156 2677 8198 2697 8191 2719 8185
2728 8158
TIME...MOT...LOC 1746Z 238DEG 36KT 2705 8170
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:31 AM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 25, 11:31 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1131 AM EDT MON JUN 25 2012
TROPICAL STORM WARNING NOW IN EFFECT FOR THE COASTAL COUNTIES FROM
SARASOTA COUNTY NORTH THROUGH LEVY COUNTY AND CONTINUES FOR THE
COASTAL WATERS FROM ENGLEWOOD NORTH TO SUWANNEE RIVER OUT TO 60 NM
AND NOW INCLUDING TAMPA BAY.
.DISCUSSION...
THE TROPICAL STORM WATCH HAS BEEN UPGRADED TO A TROPICAL STORM
WARNING WITH ALL OTHER HAZARDS REMAINING IN EFFECT AS DEBBY IS
FORECASTED TO SHIFT MORE NE NOW. WILL UPDATE FOR THE NEW HEADLINES
BUT REST OF FORECAST ON TRACK FOR TODAY.
&&
.AVIATION...
MVFR TO IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH THE NEXT 24 HOURS WITH A FEW BREAKS TO VFR POSSIBLE
OUTSIDE OF THE RAINBANDS.
&&
.MARINE...
THE TROPICAL STORM WARNING WILL CONTINUE FOR THE COASTAL WATERS
FROM ENGLEWOOD NORTH TO SUWANNEE RIVER INCLUDING TAMPA BAY. A
SMALL CRAFT ADVISORY WILL ALSO CONTINUE FOR THE COASTAL WATERS
FROM BONITA BEACH TO ENGLEWOOD.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR CHARLOTTE-CITRUS-
DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
TROPICAL STORM WARNING FOR CITRUS-HERNANDO-HILLSBOROUGH-
LEVY-MANATEE-PASCO-PINELLAS-SARASOTA.
HIGH SURF ADVISORY UNTIL 8 PM EDT TUESDAY FOR CHARLOTTE-
LEE.
COASTAL FLOOD ADVISORY UNTIL 8 PM EDT TUESDAY FOR
CHARLOTTE-LEE.
GULF WATERS...TROPICAL STORM WARNING FOR ENGLEWOOD TO TARPON SPRINGS OUT
20 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60
NM.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR BONITA
BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO
ENGLEWOOD OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...24/COLSON
LONG TERM/AVIATION...21/JELSEMAHazardous weather outlook, Jun 25, 6:43 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 643 AM EDT MON JUN 25 2012 FLZ039-042-048>051-055-060-GMZ830-850-853-870-873-252000- LEVY-CITRUS-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-MANATEE-SARASOTA- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...TORNADO AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... TROPICAL STORM FORCE WINDS WILL BE POSSIBLE FOR THE COASTAL WATERS FROM ENGLEWOOD NORTH TO THE SUWANNEE RIVER OUT TO 60 NM WITH SEAS 10 TO 16 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL SUBSIDE BELOW TROPICAL STORM FORCE ONCE DEBBY MOVES OUT OF THE AREA AND THEN REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ062-065-GMZ856-876-252000- CHARLOTTE-LEE-BONITA BEACH TO ENGLEWOOD OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM AND WATERSPOUT IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES IS EXPECTED ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL CONTINUE WITH WINDS 20 TO 25 KNOTS AND GUSTS NEAR GALE FORCE FROM BONITA BEACH TO ENGLEWOOD OUT TO 60 NM WITH SEAS 8 TO 14 FEET OFFSHORE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM AND WATERSPOUT IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE WATERSPOUTS AND TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. ...COASTAL FLOOD AND RIP CURRENT IMPACT... MINOR TO MODERATE COASTAL FLOODING MAINLY AT TIMES OF HIGH TIDES WILL CONTINUE INTO TUESDAY ALONG MUCH OF THE WEST FLORIDA COAST. ALSO HIGH SURF AND DANGEROUS RIP CURRENTS WILL CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH AT LEAST MID-WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. FLZ043-052-056-057-061-252000- SUMTER-POLK-HARDEE-HIGHLANDS-DESOTO- 643 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL CONTINUE DRIFTING NORTH TODAY. THIS WILL BRING A MYRIAD OF HAZARDS TO OUR REGION OVER THE NEXT COUPLE OF DAYS. ...THUNDERSTORM IMPACT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION TODAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...FLOOD AND RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG NUMEROUS AREA RIVERS. SOME FLOODING IS ALSO POSSIBLE ACROSS THE AREA WITH THE SIGNIFICANT RAINFALL THAT HAS ALREADY OCCURRED AND THE ADDITIONAL RAINFALL THAT IS EXPECTED TO OCCUR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDS ASSOCIATED WITH TROPICAL STORM DEBBY WILL CONTINUE THROUGH AT LEAST TUESDAY. CONDITIONS WILL SLOWLY IMPROVE ONCE DEBBY MOVES AWAY FROM THE AREA LATER IN THE WEEK. ...THUNDERSTORM IMPACT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THROUGH WEDNESDAY. THE MAIN THREAT FROM STORMS WILL CONTINUE TO BE TORNADOES. ...RIVER FLOOD IMPACT... MINOR TO MODERATE RIVER FLOODING WILL CONTINUE THROUGH AT LEAST MID-WEEK ALONG NUMEROUS AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jun 25, 8:00 AM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
800 AM EDT MON JUN 25 2012
FLZ060-062-065-251245-
SARASOTA-CHARLOTTE-LEE-
800 AM EDT MON JUN 25 2012
...STRONG WINDS WILL AFFECT CHARLOTTE...SOUTHEASTERN SARASOTA AND
WESTERN LEE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM GULF COVE TO 10
MILES SOUTH OF CAPTIVA...OR ALONG A LINE EXTENDING FROM 5 MILES EAST
OF ENGLEWOOD TO 10 MILES WEST OF SANIBEL. THESE STORMS WERE MOVING
NORTH AT 65 MPH...AND WILL AFFECT ENGLEWOOD...ROTONDA...PALM ISLAND
AND PLACIDA...UNTIL 845 AM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 143 AND 182.
GUSTY WINDS UP TO 50 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2643 8214 2648 8220 2662 8224 2667 8227
2677 8227 2693 8238 2719 8223 2708 8205
2703 8205 2704 8197 2685 8165 2647 8199
2647 8201 2644 8202 2641 8207
TIME...MOT...LOC 1159Z 200DEG 56KT 2696 8226 2640 8223
14-MROCZKASpecial weather statement, Jun 25, 9:03 AM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
903 AM EDT MON JUN 25 2012
FLZ065-251345-
LEE-
903 AM EDT MON JUN 25 2012
...STRONG WINDS WILL AFFECT LEE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF CAPTIVA TO
15 MILES SOUTHWEST OF BONITA SPRINGS TO 35 MILES SOUTH OF BONITA
SPRINGS. THESE STORMS WERE MOVING NORTH AT 50 MPH...AND WILL AFFECT
CAPTIVA...SANIBEL...FORT MYERS BEACH AND LOVERS KEY STATE
PARK...UNTIL 945 AM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 143.
GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS WHICH CAN
DOWN TREE LIMB AND OTHER WEAK ROOTED TREES. TORRENTIAL RAINS WILL
BRIEFLY REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR WESTERN FLORIDA.
LAT...LON 2632 8185 2647 8198 2647 8201 2645 8200
2641 8207 2648 8217 2653 8220 2654 8219
2649 8214 2648 8212 2660 8216 2670 8213
2669 8212 2678 8206 2677 8165 2658 8155
2642 8156 2641 8166 2631 8166
TIME...MOT...LOC 1300Z 200DEG 44KT 2641 8226 2623 8193
2583 8173
14-MROCZKAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:00 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 30 min |
| Jun 24, 8:05 PM EDT | Tornado Warning | TBW | DeSoto, Hardee, Polk | 40 min |
| Jun 24, 8:14 PM EDT | Tornado Warning | TBW | Pinellas | 33 min |
| Jun 24, 8:26 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 24, 8:26 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee, Manatee, Sarasota | 34 min |
| Jun 24, 8:42 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 33 min |
| Jun 24, 8:54 PM EDT | Areal Flood Warning | TBW | Pasco, Pinellas | 6 hr |
| Jun 24, 8:56 PM EDT | Tornado Warning | TBW | Hernando, Pasco | 34 min |
| Jun 24, 9:07 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 38 min |
| Jun 24, 9:13 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 32 min |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 4 days |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Polk | 13 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Hillsborough | 48 hr |
| Jun 24, 9:35 PM EDT | River Flood Warning | TBW | Pasco | 8 days |
| Jun 24, 9:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Pasco and 1 more | 43 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | TBW | Highlands | 39 min |
| Jun 25, 1:08 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Hillsborough, Pasco, Polk, Sumter | 3 hr |
| Jun 25, 1:44 AM EDT | Special Marine Warning | TBW | 46 min | |
| Jun 25, 2:32 AM EDT | Special Marine Warning | TBW | 118 min | |
| Jun 25, 2:43 AM EDT | Areal Flood Warning | TBW | Pinellas | 6 hr |
| Jun 25, 3:20 AM EDT | Tornado Warning | TBW | Hillsborough | 5 min |
| Jun 25, 3:50 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 25 min |
| Jun 25, 4:09 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 36 min |
| Jun 25, 7:17 AM EDT | Special Weather Statement | TBW | Manatee | 43 min |
| Jun 25, 8:00 AM EDT | Special Weather Statement | TBW | Charlotte, Lee | 45 min |
| Jun 25, 8:25 AM EDT | Areal Flood Advisory | TBW | Charlotte, Lee, Manatee, Sarasota | 80 min |
| Jun 25, 8:31 AM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 29 min |
| Jun 25, 9:03 AM EDT | Special Weather Statement | TBW | Lee | 42 min |
| Jun 25, 10:00 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 90 min |
| Jun 25, 10:06 AM EDT | Tornado Warning | TBW | Hardee, Highlands, Polk | 39 min |
| Jun 25, 12:23 PM EDT | River Flood Warning | TBW | Manatee | 34 hr |
| Jun 25, 12:38 PM EDT | Special Marine Warning | TBW | 37 min | |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Hernando, Pasco | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Pasco, Sumter | 21 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus | 31 hr |
| Jun 25, 3:28 PM EDT | River Flood Warning | TBW | Citrus, Levy | 31 hr |
| Jun 25, 6:56 PM EDT | Areal Flood Warning | TBW | Citrus, Hernando, Hillsborough, Pasco, Pinellas | 24 hr |
| Jun 25, 7:20 PM EDT | Tornado Warning | TBW | Hillsborough, Manatee, Polk | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.